Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/80115
Title: On transitive permutation groups with primitive subconstituents
Authors: Pasechnik, Dmitrii V.
Praeger, Cheryl E.
Issue Date: 1999
Source: Pasechnik, D. V., & Praeger, C. E. (1999). On Transitive Permutation Groups with Primitive Subconstituents. Bulletin of the London Mathematical Society, 31(3), 257-268.
Series/Report no.: Bulletin of the London Mathematical Society
Abstract: Let G be a transitive permutation group on a set Ω such that, for ω∈Ω, the stabiliser Gω induces on each of its orbits in Ω\{ω} a primitive permutation group (possibly of degree 1). Let N be the normal closure of Gω in G. Then (Theorem 1) either N factorises as N=GωGδ for some ω, δ∈Ω, or all unfaithful Gω-orbits, if any exist, are infinite. This result generalises a theorem of I. M. Isaacs which deals with the case where there is a finite upper bound on the lengths of the Gω-orbits. Several further results are proved about the structure of G as a permutation group, focussing in particular on the nature of certain G-invariant partitions of Ω.
URI: https://hdl.handle.net/10356/80115
http://hdl.handle.net/10220/9150
DOI: 10.1112/S0024609398005669
Rights: © 1999 London Mathematical Society. This is the author created version of a work that has been peer reviewed and accepted for publication by Bulletin of the London Mathematical Society, London Mathematical Society. It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document. The published version is available at: DOI [http://dx.doi.org/10.1112/S0024609398005669].
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:SPMS Journal Articles

Files in This Item:
File Description SizeFormat 
25. On transitive permutation groups with primitive subconstituents.pdf222.18 kBAdobe PDFThumbnail
View/Open

PublonsTM
Citations 50

1
Updated on Mar 7, 2021

Page view(s) 20

558
Updated on May 21, 2022

Download(s) 20

222
Updated on May 21, 2022

Google ScholarTM

Check

Altmetric


Plumx

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.